Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/52037
Title: Ew inequalities for the binomial law and for the total variation distance between iid samples
Authors: Zubkov, A. M.
Issue Date: 2013
Publisher: Minsk : Publ. center of BSU
Citation: Computer Data Analysis and Modeling: Theoretical and Applied Stochastics : Proc. of the Tenth Intern. Conf., Minsk, Sept. 10–14, 2013. Vol 2. — Minsk, 2013. - P. 48-50
Abstract: Two new inequalities are presented. The first one may be called a pre-limit form of the Moivre-Laplace theorem; for example, it permits for any quantile of any binomial law to find an interval of length 1 containing this quantile. The second inequality improves upper bound for the total variation distance between two samples from discrete distributions; it may be used to estimate the necessary sample size for testing two simple hypothesis. Proofs of these inequalities are short.
URI: http://elib.bsu.by/handle/123456789/52037
Appears in Collections:2013. Computer Data Analysis and Modeling. Vol 2
Vol. 2

Files in This Item:
File Description SizeFormat 
48-50.pdf355,47 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.